Some applications of Bombieri's estimate for exponential sums

Volume 107 / 2003

Wenpeng Zhang, Yuan Yi Acta Arithmetica 107 (2003), 245-250 MSC: 11N69, 11L05. DOI: 10.4064/aa107-3-3

Authors

  • Wenpeng ZhangResearch Center for Basic Science
    Xi'an Jiaotong University
    Xi'an Shaanxi, People's Republic of China
    e-mail
  • Yuan YiResearch Center for Basic Science
    Xi'an Jiaotong University
    Xi'an Shaanxi, People's Republic of China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image